# SDR DALA2018042002674

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE RT SUPPORT FITTING FROM BS 947.5 - 967, RBL 50 - RBL 54.  MAINTENANCE REPLACED RT SUPPORT FITTING IAW SRM 51-40-02.
